# SDR SWIA201541539

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 23,995 hours, 21,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED UNDER EDGE MEMBERS BELOW TOP STEP.  R & R PAX DOOR INNER SKIN IAW SRM.
